# SDR UIEA2025032500387

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 106,450 hours, 17,195 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 RH CORE COWL UPPER AFT AREA FND WORN OUT( WORN OUT AREA REPAIRED AS PER SRM 54-41-01-2R-5 REPAIR 5 FIG 202 DETAIL III. NO FURTHER DEFECTS NOTED )
